Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV/AIDS...Diarrea
Jan 13, 2005

Hello, I have been positive since 2000. My CD4 then was 10. Thru the years I have been on many different cocktails. Nothing has worked till this combo. Right now on Lexiva,Trizivir,Norvir. This has showed the best results. Viral load, undetectable. CD4 90. I also take zoloft,mirtazapine,hydroxyzine,dapsone.

My question is about diarrea. Chronic for the past three years. Refered to GI doctor again. They say every test is neg. for virus, infections. They have done blood,stool,endoscopy,colonosicpy. They cannot find anything. I am tied of everyone blaming this on HIV. I have not had a regular bowel movement for three years! Only one good thing, after procedure I visit the bathroom 10-15 times a day instead of 20-40. Do not have an explaination for this. But still running to the bathroom. It is very hard to live like this, with no real answer.

Could they have missed something?? Should I have liver checked? Pancreas? Gallblader?

I have had this problem with many different meds, so I do not believe they are the problem. I do not know. Searching this forum, I see many people with this problem. Is there any research being done on this? Do you have any advice??? Thank you for your time.

PS: Imodium, Dipenoxylate are a joke. I have tried Parigoric, but the taste is so bad, and afraid of narcotics.

Response from Dr. Henry

Have you been checked for pancreatic insufficiency? Calcium supplements, high bran (such as oat bran)-those help some patients though highly variable. Sandstatin helps in some really tough cases.KH



Previous
pimples
Next
anal dyslasia/ IG abnormalities

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement